MAUDE Adverse Event Report: RIVERPOINT MEDICAL VELOSORB FAST; SURGICAL SUTURE

RIVERPOINT MEDICAL VELOSORB FAST; SURGICAL SUTURE
Model Number CV-9592
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.The lot number of the product was not provided by the user facility.Retain testing was performed on retains of the same product code for all lots manufactured from 2018-2020 and all products met acceptance criteria.A root cause of the event could not be established and the complaint could not be substantiated.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical, or its employees, that riverpoint medical or its employees have caused or contributed to the event described in this report.
 
Event or Problem Description
According to the reporter, "as head nurse reported the suture was extremely easy to break just getting it out of the package.The surgeon was going to perform an hysterectomy and needed this product to close the fascia; but obviously had to use a different product.".

Brand Name
VELOSORB FAST
Common Device Name
SURGICAL SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL
825 ne 25th ave
portland OR 97232
MDR Report Key11067930
Report Number3006981798-2020-00011
Device Sequence Number14513521
Product Code GAM
UDI-Device Identifier20884521153131
UDI-Public20884521153131
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K120556
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCV-9592
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2020
Initial Report FDA Received Date12/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1